# SDR SWAA2016061352787

- Difficulty date: June 10, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,780 hours, 51,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 65C16820
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR LOCK STUCK.  REMOVED OBSTRUCTION OF LOCK IAW SIP.
